Vol. 7, No. 6, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On the discrete logarithm problem in elliptic curves II

Claus Diem

Vol. 7 (2013), No. 6, 1281–1323
Abstract

We continue our study on the elliptic curve discrete logarithm problem over finite extension fields. We show, among others, the following results:

For sequences of prime powers (qi)i and natural numbers (ni)i with ni and nilog(qi)2 0 for i , the discrete logarithm problem in the groups of rational points of elliptic curves over the fields Fqini can be solved in subexponential expected time (qini)o(1).

Let a, b > 0 be fixed. Then the problem over fields Fqn, where q is a prime power and n a natural number with a log(q)13 n b log(q), can be solved in an expected time of eO(log(qn)34) .

Keywords
elliptic curves, discrete logarithm problem
Mathematical Subject Classification 2010
Primary: 11Y16
Secondary: 14H52, 11G20
Milestones
Received: 28 July 2011
Revised: 12 June 2012
Accepted: 15 July 2012
Published: 19 September 2013
Authors
Claus Diem
Mathematical Institute
University of Leipzig
Augustusplatz 10
D-04109 Leipzig
Germany